# SDR DXTA2014091505882

- Difficulty date: September 12, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N558QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605568
- Aircraft time: 6,287 hours, 4,855 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 99126276
- Part serial: 122
- Condition: Unserviceable
- Location: Brake System
- Part time: 1,687 hours, 1,319 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING TAXI AT SLOW SPEED RT BRAKE GRABS & PULLS ACFT TO THE RT.  ALSO MAKES AN AUDIBLE NOISE.  REPLACED BRAKE METERING VALVE WITH A UNIT OVH'D. OPERATIONAL CHECK AND LEAK CHECK SATISFACTORY.  ALL WORK IAW CE-560XL MM CH 32-44-20.
